Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Foliations and groups of diffeomorphisms


Author: William Thurston
Journal: Bull. Amer. Math. Soc. 80 (1974), 304-307
MSC (1970): Primary 57D30, 57D50
DOI: https://doi.org/10.1090/S0002-9904-1974-13475-0
MathSciNet review: 0339267
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, On a topological obstruction to integrability, Proc. Int. Congress Nice, 1970, 27-36. MR 425983
  • 2. R. Bott and A. Haefliger, On characteristic classes of Γ-foliations, Bull. Amer. Math. Soc. 78 (1972), 1039-1044. MR 307250
  • 3. R. Bott and A. Haefliger, Continuous cohomology and characteristic classes, (to appear).
  • 4. D. B. A. Epstein, The simplicity of certain groups of homeomorphisms, Compositio Math. 22 (1970), 165-173. MR 42 #2491. MR 267589
  • 5. C. Godbillon and J. Vey, Un invariant des feuilletage de codimension1, C.R. Acad. Sci. Paris Sér. A-B 273 (1971), A92-A95. MR 44 #1046. MR 283816
  • 6. A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183-194. MR 41 #7709. MR 263104
  • 7. A. Haefliger, Homotopy and integrability, Manifolds-Amsterdam 1970 (Proc. Nuffic Summer School), Lecture Notes in Math., vol. 197, Springer, Berlin, 1971, pp. 133-163. MR 44 #2251. MR 285027
  • 8. A. Haefliger, Sur les classes characteristiques des feuilletages, Séminaire Bourbaki, No. 412, June 1972. MR 420655
  • 9. M. Herman, Simplicité du groupe des difféomorphismes de classe C, C.R. Acad. Sci. Paris Sér. A-B 273 (1971), A232-A234. MR 44 #4788.
  • 10. M. Herman and F. Sergeraert, Sur un théorème d'Arnold et Kolmogorov, C.R. Acad. Sci. Paris Sér. A-B 273 (1971), A409-A4L1. MR 44 #7586. MR 290405
  • 11. J. Mather, On Haefliger's classifying space. I, Bull. Amer. Math. Soc. 77 (1971), 1111-1115. MR44#1047. MR 283817
  • 12. J. Mather, On Haefliger's classifying space. II: Approximation theorems, (preprint).
  • 13. J. Mather, The vanishing of homology of certain groups of homeomorphisms, Topology 10 (1971), 297-298. MR 44 #5973. MR 288777
  • 14. J. Mather, Integrability in codimension1, Comment. Math. Helv. (to appear).
  • 15. W. Thurston, Noncobordant foliations of S, Bull. Amer. Math. Soc. 78 (1972), 511-514. MR 45 #7741. MR 298692
  • 16. W. Thurston, Variation of the Godbillon- Vey invariant in higher codimension, (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D30, 57D50

Retrieve articles in all journals with MSC (1970): 57D30, 57D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13475-0

American Mathematical Society